# SDR QXEA200301027

- Difficulty date: August 20, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 14,559 hours, 20,151 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN INCH SCRATCH ON TOP SIDE OF LEFT HAND WING 6 INCHES AFT OF FORWARD SPAR STATION YW207. REPAIRED IAW DHC-8 SRM 51-20-11, 51-00-06, 51-00-02 AND 51-00-04.
